# SDR USAA2012091300016

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 59,012 hours, 40,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK INDICATION AT FORWARD PRESSURE BULKHEAD BS 178, WL 218 BETWEEN RBL 5.7 TO RBL 17 UNDER HORIZONTAL STIFFENER AT HI-LOCS.  REPAIRED FORWARD PRESSURE BULKHEAD BS 178, WL 218 BETWEEN RBL 5.7 TO RBL 17 IAW B737 SRM 53-10-08 & EO 5300V153.
